Bells Hot Blackcurrant Cold Relief Powders
Bells' Healthcare Hot Blackcurrant Cold Relief Powders
Bell's Healthcare Hot Blackcurrant Cold Relief Powders Paracetamol Effective Cold and Flu Relief 5, 8, 10 SACHETS Powder for oral solution
Bar-code: 5 017848 251728
Bell's Healthcare Hot Blackcurrant Cold Relief Powders (Paracetamol BP 650mg per 5mg sachet) Effective Cold and Flu Relief
C51-1110 Ver A Revised Apr 2016
Hot Blackcurrant Cold Relief Powders (Paracetamol BP 650 mg per 5g sachet)
About This Product
Bell's Hot Blackcurrant Cold Relief Powders give effective relief from the symptoms of cold and flu. They contain Paracetamol, which relieves pain and reduces fever.
Powder for oral solution.
Adults and children over 12 years: Empty the contents of once sachet into a tumbler and fill with hot water. Stir until dissolved. The above dose may be taken every 4 hours, up to a maximum of 4 sachets in any 24 hour period. Do not give to children under 12 years.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Side effects are rare but can include blood disorders including unusual bruising or bleeding, frequent infections, sore throats, fever or mouth ulcers. Very rare cases of serious skin reactions have been reported. Reporting of side effects If you get any side effects, talk to your doctor or pharmacist. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at www.mhra.gov.uk/yellowcard. By reporting side effects you can help provide more information on the safety of this medicine.
CONTAINS PARACETAMOL. Do not take anything else containing Paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.
Do not use: if you are allergic to Paracetamol or any other ingredients.
Take care: Check with a doctor or pharmacist before using the product if you suffer from kidney or liver disease (including alcoholic liver disease).
Using other medicines: Colestyramine (lowers cholesterol) may reduce absorption of paracetamol. Metoclopramide and Domperidone (used to relieve sickness) may increase the absorption of Paracetamol.
Prolonged regular daily use of Paracetamol may increase the effects of blood thinning drugs (e.g. Warfarin), with increased risks of bleeding. Occasional uses have no significant effect. Each sachet contains 2.7g of sucrose. If you have been told by a doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product. This should be taken into account in patients with diabetes mellitus. Each sachet contains 140mg of sodium. This should be taken into account in patients on a controlled sodium diet.
Bell's Healthcare Hot Blackcurrant Cold Relief Powders (Paracetamol BP 650mg per 5g sachet)
Each 5g sachet contains: Paracetamol BP 650mg.
Ascorbic Acid, Sucrose, Sodium Citrate, Citric Acid, Tartaric Acid, Sodium Cyclamate, Spray Dried Blackcurrant Flavour, Blackcurrant Flavour and Blackcurrant Aroma, Starch E1442 and Anthocyanin.
Keep out of the sight and reach of children. Do not store above 25 °C.
Manufacturer and Product Licence Holder
Bell, Sons & Co (Druggists) Ltd., Southport, PR9 9AL, England